T Nation

Test Prop vs Dbol for Kick Starter


#1

Started my first cycle first of the year. Dbol has been killing my stomach to shit. I've been on it for about 5 going on six weeks and I'll be done with it at the end of this week. I just bull dozed through it because it was working great and used ways to lessen the pain ex. Popping it on a full stomach and taking stomach pain relievers.
After about a week with in an hour I would get a horrible cramp in my stomach and have to shit like crazy. Might have not been the best thing to do, might have had something wrong with it but atleast on the lifting side of things it did all it was supposed to do.
My question is in the future would using a short ester like test prop be a better solution? The only thing I can think of is the pill was just fucked or I just had a weak stomach to these things.


#2

some people's stomachs just don't handle strong orals particularly well. I'm ok on dianabol but drol totally killed my appetite.

Try anavar next time.


#3

Were these tablets, capsules, or powder?


#4

I will be looking for anavar, I know it's faked a lot apparently

And it was a blue pill that's was kinda heart shaped. My buddy had no problem from the same source.


#5

I've only seen dbol come in that shape and color.

Is it labeled "Anabol" on the bottle?


#6

Mine was just in a prescription pill bottle incase someone randomly saw it at my house (frat house) , but it's that's brand

I just think it's my stomach since my buddy was fine and it had all the effects dbol is supposed to have.
I've always had a weak stomach anyway with certain foods, just never with "pills"


#7

Oh I apologise, I thought you were referring to anavar being in that shape and color from the post I quoted.

If you were able to get "blue hearts", you should be able to get legit anavar. It will come in the same color as the dbol but hexagonal in shape.